Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The matrix of a transformerless network


Author: Aaron Fialkow
Journal: Quart. Appl. Math. 22 (1964), 57-70
DOI: https://doi.org/10.1090/qam/99958
MathSciNet review: QAM99958
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99958
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society